UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Uniqueness of Lagrangian self-expanders

Lotay, JD; Neves, A; (2013) Uniqueness of Lagrangian self-expanders. GEOMETRY & TOPOLOGY , 17 (5) pp. 2689-2729. 10.2140/gt.2013.17.2689.

Full text not available from this repository.
Type: Article
Title: Uniqueness of Lagrangian self-expanders
DOI: 10.2140/gt.2013.17.2689
Keywords: Science & Technology, Physical Sciences, Mathematics, MEAN-CURVATURE FLOW, SINGULARITIES
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/1359356
Downloads since deposit
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item